# SDR SWIA200718393

- Difficulty date: June 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 647 hours, 387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED FOR FUEL VAPOR ODOR IN LAV.  FLUSHED LAV IAW MONOGRAM CMM 38-35-04.  TESTED FOR FUEL VAPORS WITH SNIFFER AND FOUND INDICATIONS TO BE WITHIN LIMITS.
